# SDR SIMA20120806012

- Difficulty date: August 6, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 30,254 hours, 27,707 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Light Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SERVICE DOOR FORWARD EMERGENCY LIGHT PANEL HAS A BROKEN WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY EXIT SIGN/LIGHT ON SERVICE DOOR FORWARD LINER IAW EMB 145 AMM 33-50-13.  THE AIRCRAFT WAS RETURNED TO SERVICE.
